# SDR AALA980653

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Forward Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TWO EACH PALLET GUIDE FITTINGS CORRODED.  REMOVED AND REPLACED 2 EACH PALLET GUIDE FITTINGS PER SRM 53-10-15.  TST:  27,050.02 HOURS.  CYCLES:  10,790.  (X)
